Title: Limit cycle bifurcations of a general Liénard system with polynomial restoring and damping functions
Authors: Valery A. Gaiko
Addresses: United Institute of Informatics Problems, National Academy of Sciences of Belarus, Belarus
Abstract: Applying a canonical system with field rotation parameters and using geometric properties of the spirals filling the interior and exterior domains of limit cycles, we solve the limit cycle problem for a general Liénard system with polynomial restoring and damping functions.
Keywords: planar polynomial dynamical systems; Liénard system; limit cycle bifurcation; field rotation parameters; singular point; damping; polynomial restoring.
International Journal of Dynamical Systems and Differential Equations, 2012 Vol.4 No.3, pp.242 - 254
Published online: 18 Oct 2012 *Full-text access for editors Access for subscribers Purchase this article Comment on this article